# SDR UIEA2020070601482

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,005 hours, 21,477 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING START ON TAXI IN, NO START.  PERFORMED MULTIPLE STARTS IAW AMM 49-00-00.  ALL STARTS SUCCESSFUL.  NO FAULTS FOUND AT THIS TIME.
